Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 151, NWS Charleston, WV

June 22, 2022Fayette County, Nicholas County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 22, 2022, 8:31 PM EDT for Fayette County, Nicholas County, West Virginia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2022, 8:31 PM EDT (00:31 UTC)
Expired
Jun 22, 2022, 9:00 PM EDT
In force
29 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fayette County, WV, Nicholas County, WV

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:38 PM EDTHAIL 16 S Summersville, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 6:18 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2022-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 722 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2022-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
722 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1566 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS51 KRLX 230031
SVRRLX
WVC019-067-230100-
/O.NEW.KRLX.SV.W.0151.220623T0031Z-220623T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
831 PM EDT Wed Jun 22 2022

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southwestern Nicholas County in southeastern West Virginia...
  Northeastern Fayette County in southeastern West Virginia...

* Until 900 PM EDT.

* At 831 PM EDT, a severe thunderstorm was located 7 miles southwest
  of Summersville, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Summersville, Kesslers Cross Lanes, Mount Nebo and Drennan. 

This includes Route 19 between mile markers 25 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3829 8111 3832 8092 3814 8063 3808 8071
      3810 8088 3808 8088 3808 8090 3805 8085
      3806 8080 3804 8083 3803 8082 3803 8080
      3802 8079 3793 8093
TIME...MOT...LOC 0031Z 318DEG 16KT 3822 8095 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

11
2 follow-up statements
753 
WWUS51 KRLX 230051
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
851 PM EDT Wed Jun 22 2022

WVC019-067-230100-
/O.CON.KRLX.SV.W.0151.000000T0000Z-220623T0100Z/
Nicholas WV-Fayette WV-
851 PM EDT Wed Jun 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHWESTERN NICHOLAS AND NORTHEASTERN FAYETTE COUNTIES...

At 850 PM EDT, a severe thunderstorm was located 8 miles northwest of
Bingham, or 9 miles south of Summersville, moving southeast at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Summersville, Kesslers Cross Lanes and Mount Nebo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3821 8107 3827 8084 3814 8063 3808 8071
      3810 8088 3808 8088 3808 8090 3805 8085
      3806 8080 3804 8083 3803 8082 3803 8080
      3802 8079 3793 8093
TIME...MOT...LOC 0050Z 318DEG 16KT 3815 8087 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

11
027 
WWUS51 KRLX 230056
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
856 PM EDT Wed Jun 22 2022

WVC019-067-230106-
/O.EXP.KRLX.SV.W.0151.000000T0000Z-220623T0100Z/
Nicholas WV-Fayette WV-
856 PM EDT Wed Jun 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NICHOLAS AND
NORTHEASTERN FAYETTE COUNTIES WILL EXPIRE AT 900 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southeastern West Virginia.

LAT...LON 3821 8107 3827 8084 3814 8063 3808 8071
      3810 8088 3808 8088 3808 8090 3805 8085
      3806 8080 3804 8083 3803 8082 3803 8080
      3802 8079 3793 8093
TIME...MOT...LOC 0056Z 318DEG 16KT 3816 8088 

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:46 PM EDT, 5 hours 45 minutes earlier.

Area forecast discussion, Jun 22, 2:46 PM EDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
246 PM EDT Wed Jun 22 2022

.SYNOPSIS...
Showers and potentially strong thunderstorms continue into
tonight ahead of a cold front. Mostly dry and warm for the
weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 230 PM Wednesday...

A shortwave trough migrating into the Great Lakes accompanied
by a surface cold front will be the primary feature of focus
through the course of the forecast period. Puffy afternoon cu
field at the time of writing will begin to transform as diurnal
heating erodes away at remnant convective inhibition in place.
Vertical development of the afternoon cu will tap into mixed
layer CAPE values on the upwards of 2500 J/kg to spark strong to
possibly severe thunderstorms, especially across the northeast
portions of the forecast area. Shear values will be more
utilized east of the Appalachians, so organization of storms
will be more isolated in nature in our neck of the woods.
Primary hazards that will be monitored with convection this
afternoon will be damaging winds, large hail, and localized
water issues from heavy downpours. Opted to not extend the
higher potential of POPs along the western flank of the line
based on timing and latest analysis of higher resolution models.

Lingering showers will hug the mountains after midnight into
Thursday morning, while the remainder of the area begins to feel
the influence of surface high pressure and the eastern extent
of ridging aloft. Dry weather then triumphs for the concluding
hours of the period.

Hot and muggy conditions currently reside over the Central
Appalachians with most reporting sites observing temperatures
stretching into the low 90s and dew points slowly rising into
the upper 60s/low 70s. Heat index values have crossed into the
triple digits across areas along the Ohio River Valley, which
warranted the Heat Advisory in effect until this evening. Lack
of a cold airmass dropping down in the wake of the cold front
will maintain warm temperatures on Thursday, but knocked down
closer to the climatological norm for this time of year in
comparison to today.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 240 PM Wednesday...

High pressure sliding over or just north of the area will help
to keep the region dry in this period with partly to mostly
sunny skies and winds on the light side. Temps may warm slightly
from Thursday, but still expecting mountain highs in the 70s
and lower elevation highs in the 80s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 240 PM Wednesday...

As the high pressure area slides off the Mid-Atlantic coast,
low level winds will shift and bring increasing moisture back to
the area on Saturday. As a result, we may be able to fire off a
few showers or thunderstorms Saturday afternoon or evening,
with the best chances in the southern part of the CWA, and
perhaps up the higher terrain on the eastern border. However, a
much more coherent area of precipitation is expected Sunday
afternoon into Sunday night as a cold front approaches from the
northwest and passes through the area. We'll have to assess the
severe potential as it gets closer, but as of now, while
instability may be decent ahead of the front, shear may be
minimal. Behind the front, we can expect clear skies with cooler
and much more comfortable weather. Highs Monday and Tuesday are
forecast for the upper 70s to lower 80s at lower elevations,
with dewpoints down into the 50s, and perhaps even upper 40s in
some spots. A wind shift and increasing heights may allow for
temps to start rising again on Wednesday.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 145 PM Wednesday...

Afternoon cumulus field has begun to sprout with cloud bases
upstream positioned between 40-50 kft AGL. Will continue to see
this FEW-SCT deck spread through all terminals in the next hour
or so, followed by isolated to scattered thunderstorms along a
cold front by late this afternoon into this evening. Brief
restrictions can be expected with a storm that passes over a
site, so opted for TEMPO groups across the board to highlight
that in addition to a rise in wind gusts.

The cold front passes through tonight into the overnight hours
and high pressure will build into its wake. River valley fog and
low stratus develops Thursday morning along the higher terrain,
which may attempt to sneak into EKN before sunrise. Dry weather
and VFR conditions then rule the roost for the conclusion of
the current TAF period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE: Medium to High.

ALTERNATE SCENARIOS: Onset timing and intensity of thunderstorms
may vary from forecast. AMDs may be warranted for later this
afternoon.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
EDT 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z THURSDAY...
IFR conditions are possible Friday morning along the higher
terrain.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Heat Advisory until 7 PM EDT this evening for WVZ005>009-
     013>019-026.
OH...Heat Advisory until 7 PM EDT this evening for OHZ075-083>087.
KY...Heat Advisory until 7 PM EDT this evening for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...FK/MEK
NEAR TERM...MEK
SHORT TERM...FK
LONG TERM...FK
AVIATION...MEK
Hazardous weather outlook, Jun 22, 8:11 PM EDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
811 PM EDT Wed Jun 22 2022

OHZ087-WVZ005-006-013>015-025>027-034-515>520-240015-
Lawrence OH-Wayne-Cabell-Lincoln-Putnam-Kanawha-Logan-Boone-Clay-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
811 PM EDT Wed Jun 22 2022

...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and much of southern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered thunderstorms could produce damaging winds and large hail
this evening. There is a marginal risk for excessive rainfall, with
isolated flash flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ007>011-016>020-028>032-039-040-521>526-240015-
Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-Ritchie-
Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
811 PM EDT Wed Jun 22 2022

...SEVERE THUNDERSTORM WATCH 402 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for much of northern West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered thunderstorms could produce damaging winds and large hail
this evening. There is a marginal risk for excessive rainfall, with
isolated flash flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-240015-
Greenup-Carter-Boyd-Lawrence KY-
811 PM EDT Wed Jun 22 2022

...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northeast Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Isolated thunderstorms could produce damaging winds and large hail
this evening. Isolated flash flooding is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ024-033-240015-
Dickenson-Buchanan-Mingo-McDowell-
811 PM EDT Wed Jun 22 2022

...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for southwest Virginia and far
southern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Isolated thunderstorms could produce damaging winds and large hail
this evening. Isolated flash flooding is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-075-076-083>086-240015-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
811 PM EDT Wed Jun 22 2022

This Hazardous Weather Outlook is for much of southeast Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM

In the hours before

Special weather statement, Jun 22, 7:55 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
755 PM EDT Wed Jun 22 2022

WVZ017-019-230030-
Wirt WV-Ritchie WV-
755 PM EDT Wed Jun 22 2022

...A strong thunderstorm will impact portions of southern Ritchie and
northeastern Wirt Counties through 830 PM EDT...

At 754 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Elizabeth, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Freeport, Berea, Macfarlan, Smithville and Burnt House.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern West Virginia.

&&

LAT...LON 3918 8090 3901 8100 3901 8103 3903 8111
      3904 8112 3904 8114 3911 8138 3919 8130
TIME...MOT...LOC 2354Z 277DEG 27KT 3914 8126

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

11
Local storm report, Jun 22, 7:57 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
757 PM EDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND DMG     5 WNW OAK HILL          38.93N 82.65W
06/22/2022                   JACKSON            OH   911 CALL CENTER

            5 TREES DOWN IN THE AREA.

&&
Special weather statement, Jun 22, 8:18 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston WV
818 PM EDT Wed Jun 22 2022

WVZ517>520-230045-
Southeast Nicholas WV-Southeast Fayette WV-Northwest Nicholas WV-
Northwest Fayette WV-
818 PM EDT Wed Jun 22 2022

...A strong thunderstorm will impact portions of southern Nicholas
and eastern Fayette Counties through 845 PM EDT...

At 818 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Summersville, moving southeast at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Summersville, Rainelle, Babcock State Park, Meadow Bridge, Kesslers
Cross Lanes, Drennan, Swiss, Nettie and Mount Nebo.

This includes Route 19 between mile markers 23 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southeastern West Virginia.

&&

LAT...LON 3827 8116 3829 8094 3819 8055 3808 8071
      3810 8088 3808 8089 3806 8087 3805 8083
      3806 8082 3806 8080 3804 8083 3802 8080
      3800 8079 3798 8077 3795 8081 3789 8077
      3787 8080 3784 8090
TIME...MOT...LOC 0018Z 303DEG 49KT 3820 8094

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Jun 22, 8:22 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Charleston WV
822 PM EDT Wed Jun 22 2022

WVZ006-007-013>015-026-027-230100-
Clay WV-Boone WV-Mason WV-Kanawha WV-Lincoln WV-Cabell WV-Putnam WV-
822 PM EDT Wed Jun 22 2022

...A strong thunderstorm will impact portions of southern Mason,
eastern Cabell, Kanawha, Putnam, northeastern Lincoln, west central
Clay and northwestern Boone Counties through 900 PM EDT...

At 822 PM EDT, Doppler radar was tracking a strong thunderstorm over
Winfield, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Charleston, Nitro, Madison, Winfield, Hamlin, Jefferson, South
Charleston, St. Albans, Dunbar, Hurricane, Barboursville,
Sissonville, Milton, Chesapeake, Eleanor, Marmet, Belle, Buffalo,
Clendenin and Poca.

This includes the following highways...
 Interstate 79 between mile markers 1 and 17.
 Interstate 77 in West Virginia between mile markers 96 and 117.
 Interstate 64 in West Virginia between mile markers 16 and 57.
 West Virginia Turnpike between mile markers 86 and 95.
 Route 119 between mile markers 43 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western and northwestern West Virginia. A Severe Thunderstorm Watch
also remains in effect until midnight EDT for central, southern,
western and north central West Virginia.

&&

LAT...LON 3864 8192 3858 8165 3856 8163 3857 8161
      3845 8113 3796 8190 3843 8235
TIME...MOT...LOC 0022Z 280DEG 23KT 3852 8191

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

11
Local storm report, Jun 22, 8:25 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
825 PM EDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND DMG     5 WNW OAK HILL          38.93N 82.65W
06/22/2022                   JACKSON            OH   911 CALL CENTER

            5 TREES DOWN IN THE AREA.

&&
Local storm report, Jun 22, 8:31 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
831 PM EDT WED JUN 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HEAVY RAIN       1 W PHILIPPI            39.15N 80.06W
06/22/2022  E0.27 INCH       BARBOUR            WV   PUBLIC

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:05 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Putnam25 min
Jun 22, 8:16 PM EDTSevere Thunderstorm WarningRLXBarbour, Randolph, Taylor14 min
Jun 22, 8:18 PM EDTSpecial Weather StatementRLXFayette27 min
Jun 22, 8:22 PM EDTSpecial Weather StatementRLXCabell, Kanawha, Lincoln, Putnam38 min
Jun 22, 8:29 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Putnam31 min
Jun 22, 8:32 PM EDTSpecial Weather StatementRLXBarbour, Harrison28 min
Jun 22, 8:45 PM EDTFlash Flood WarningRLXBarbour, Harrison9 hr
Jun 22, 8:54 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha36 min
Jun 22, 9:03 PM EDTFlash Flood WarningRLXFayette, Nicholas9 hr
Jun 22, 9:10 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan, Raleigh35 min
Jun 22, 9:18 PM EDTSpecial Weather StatementRLXFayette27 min
Jun 22, 9:33 PM EDTSpecial Weather StatementRLXFayette, Raleigh27 min
Jun 22, 9:36 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Randolph, Taylor, Upshur24 min
Jun 22, 9:47 PM EDTFlash Flood WarningRLXBarbour5 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.